# SDR CA141219004

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 336 hours
- Engine: Pwa PW123
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: ES591851
- Condition: Failed
- Location: A/C Pack
- Part time: 386 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE MAINTENANCE WERE PERFORMING INSPECTION & OPERATIONAL CHECKS OF THE AIR CONDITIONING UNIT, WITH THE AIRCRAFT POWER ON SPARKS WERE SEEN COMING OUT OF THE AIR CONDITIONING UNIT NEXT TO THE MOTOR.UPON FURTHER INSPECTION IT WAS NOTED THAT THE WIRING (WIRE NUMBER KP3-4) FROM THE AIR CONDITIONING MOTOR TO THE THE POSITIVE TERMINAL ON THE SOFT START UNIT WAS MELTED & BURNT & THE STUD MARKED MOTOR POSITIVE IS DAMAGED.  ALSO THE 16 GAGE WIRE IN THIS LOCATION WAS DAMAGED.
